Reticular corneal edema or corneal honeycombing in eyes treated with netarsudil: A case series

Khaled Moumneh, Arsham Sheybani, Ronald L. Fellman, David G. Godfrey, Davinder S. Grover

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

This is a descriptive case series of 3 patients with uncontrolled intraocular pressure that developed reticular corneal changes after initiating netarsudil (0.02%). In all cases, upon observing reticular corneal edema, netarsudil (0.02%) was stopped followed by disappearance of corneal honeycombing. With the increasing use of this novel glaucoma medication, potentially more rare side effects will be observed. Reticular corneal edema or corneal honeycombing is an ocular examination finding that can rarely occur after initiating netarsudil (0.02%) regardless of prior corneal edema status. In our experience, the reticular changes resolve upon cessation of netarsudil.

Original languageEnglish
Pages (from-to)607-610
Number of pages4
JournalJournal of Glaucoma
Volume29
Issue number7
DOIs
StatePublished - Jul 1 2020

Keywords

  • corneal honeycombing
  • glaucoma
  • netarsudil
  • reticular corneal edema

Fingerprint

Dive into the research topics of 'Reticular corneal edema or corneal honeycombing in eyes treated with netarsudil: A case series'. Together they form a unique fingerprint.

Cite this